Just took Diflucan for oral yeast & natura... - Anxiety Support

Anxiety Support
45,408 members46,138 posts

Just took Diflucan for oral yeast & naturally panicking over it--I read the side effects and I shouldn't have. I fear medicines right now.

mistybrooke84
mistybrooke84

Has anyone else had bad anxiety about taking prescribed medicines and stupidly read all possible side effects and then worried about having them and then mentally begin to have them lol? Yeah, pretty sure I'm having a panic attack right now. I've had extremely dry throat/mouth for few weeks now and my doctor gave me Diflucan to take since I can feel it in my throat. I had yeast in my mouth a week ago and even though it has improved, he said since I had taken a strong antibiotic, this will further kill any other yeast that may have stayed around. And it may help my throat. Otherwise, he is pretty sure the rest of my throat/mouth dryness has been anxiety. But why do I read the side effects lol?! I have taken Diflucan before many years ago and didn't think anything to it then! I took it and never had any issues. Now, after facing it and taking it (my husband made me swallow it) kinda ironic within 30 minutes, my mouth/throat have dried out even MORE and my tongue has a burning sensation. The burning in my esophagus has returned and the feeling of needing to clear my throat but can't is amped up as well. I also feel heavy and having some dizziness. I know this is a mental barrier that I need to overcome. Logic says it's no big deal. My vision is doing funky stuff when I look away from my phone right now. This HAS to be anxiety. My husband tells me it is....I know my Mom would say it is as well.

10 Replies
oldestnewest
Hidden
Hidden

Hello

You are not on your own feeling this way about meds

Years ago we would get medication in a little bottle , with your name on the front & how many to take a day & there were no leaflets stating all the side effects & you would take them & think nothing of it

Now though especially when we have Health Anxiety or a meds fear those leaflets frighten you !

OK you read it & not a great idea but we all do & then panic after , I think that fear though hopefully helps us not to make the same mistake again & next time fingers crossed we wont read it ...good idea to take the leaflets out , give them maybe to your hubby & say you read it & unless you notice me complaining about a side effect you may read , don't tell me what it say's

You will be fine , your doctor has prescribed them & we have to tell ourselves they know what they are doing ...try & remember as well that those side effects may have only ever happened to one person in so many thousands or even more that have taken them but they have to list everything & anything that gets reported & the odds that you will have the side effects listed are next to nothing x

mistybrooke84
mistybrooke84 in reply to Hidden

Thank you so so much. Seriously! I wish they still dispensed medicine like that! Today, there are so many causes and triggers for fear and anxiety that it is sad. Next time, I will definitely make sure my hubby takes the leaflet from me. I don't need to read that again lol. Thank you so much. :)

xx

Cwoods
Cwoods in reply to mistybrooke84

Ooh I go through this all the time I know exactly hownyou feel

mistybrooke84
mistybrooke84 in reply to Cwoods

It stinks, doesn't it?!

Hey there .. I read up side effects and omg freaked me out .. We all do it Hun these dad's vitamins have side effects , you must remember this .. All medicines do this is to simply cover the company if they didn't lost every single possible dude effect ever and something happened to u god forbid you would/could sue them so it's there to cover themselves. That's all it is Hun you will be fine. If you concerned you can speak to a pharmacist, ur dr or if in uk Nhs .. Don't worry though you will just fine regardless. Good luck

Thank you so much! I've decided to not read side effects again no matter HOW tempted I may be lol. My Mom told me the same thing--it is all listed for potential lawsuits. Thank you for easing my mind. It helps so much! :)

Hidden
Hidden

Lol yes!! I read the stinky possible side effects and for the first hr after taking the new med I get all the symptoms on the list ( shaking my head in shame)

Dry mouth could be from hyperventilating :)

And everything else is soo anxiety from just taking the meds.

Try to focus on feeling better and getting better :)

Hope you get better soon

Yaz

mistybrooke84
mistybrooke84 in reply to Hidden

Thank you so much! I'm glad I am not the only one lol! Yep, it hit me within the first hour too haha and then lasted throughout the day. Ugh! My doctor said my blood work clearly shows I am hyperventiliating so the dry mouth/throat could very well be from that as well. I am trying so hard to relax lol. He said I'm doing it so subtly that I'm not realizing it. Thank you, Yaz! :)

I'm so glad I read this today as I've had to come home from work due to bad anxiety over havin a b12 injection yesterday. I haven't slept all night, fuzzy head, trembling on the inside & feelin so many 'side effects' it's unreal :( all this over a vitamin ! So your not alone with the fear of medication, I've been like this for 5 years after a reaction to citlapram xx

I am SO sorry!! Although it's nice to know I'm not alone, I HATE that anyone would feel that way as well. :( My fear of it started with a reaction to Cymbalta and a few years ago, I had one to Keflex antibiotic. (I'm allergic to Penicillin and Keflex is in that same family--the dr shouldn't have called that in on me lol). I would panic over a simple vitamin right now too. My hubby had me drink Boost (a vitamin protein shake) and I even had some anxiety over that lol. Just ride the sunrooms through-it's good ole annoying anxiety. I'm doing the same thing. :/

You may also like...